# SDR ASAA2023052343318

- Difficulty date: May 23, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 45,479 hours, 16,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A33077
- Part serial: BNG30014
- Condition: Damaged
- Location: R1 Door Slide
- Part time: 15,226 hours, 5,259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 GIRT BAR NEEDS REPAIR, HARD TO DISENGAGE, FRAYED SLIDE. GROUNDED - YES. FOUND AFT SLIDE AT GIRT BAR MATERIAL TORN. REQUIRES NEW SLIDE. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE REF B737-800 AMM 25-66-01.
